A note on the existence of consistent estimate in a simple linear regression model (Chinese)

Jin, Mingzhong . Journal of Systems Science and Mathematical Sciences / Xitong Kexue yu Shuxue (Chinese version) 1997. 17 :92-96

Locate this article in:

Bibtex

@article{CIS-142358,
  Author = {Jin, Mingzhong},
  Title = {A note on the existence of consistent estimate in a simple linear regression model (Chinese)},
  Journal = {Journal of Systems Science and Mathematical Sciences / Xitong Kexue yu Shuxue (Chinese version)},
  Volume = {17},
  Year = {1997},
  Pages = {92--96},
  Keywords = {Least squares}
}

Similar articles